# SDR HEEA088392

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,862 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 066030640001
- Part serial: X24842
- Condition: Inaccurate
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTMETER ENCODER INACCURATE, READING OFF. IN SHOP REPAIR.
